| Model Number |
48850000 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/01/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that; patient complains of 'squeaking' coming from his lower back.
Additional Manufacturer Narrative
The customer reported event was confirmed via correspondence with the sales representative.Visual, dimensional and functional analysis could not be performed as the device was not returned.The device is still implanted.No lot # was provided, so a manufacturing record review could not be performed.The definitive root cause of the event cannot be determined from the given information.
Event or Problem Description